Ask an expert
Question

16 Sep 2009

Triphasil
does this pill alter moods swings, puts one in a very depressed state certain times in the month?
Please advise?
Answer 314 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Oral contraceptives alleviate depression in some women and worsen it in others. Evidence of depression, mood-swings, or feeling “blue” or “numb” while taking hormonal contraceptives is well-known.

If you geel it is becoming a problem, you may consider speaking to your doctor regarding a lower-dose pill, or even a different form of contraception.

All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote